# SDR SWAA2023012385673

- Difficulty date: December 27, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 OF ACCESS PANEL 321A AT VERTICAL STABILIZER.   REPLACED RIB 8 OF ACCESS PANEL 321A AT VERTICAL STABILIZER AND FASTENERS IAW  SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG 174A 0103 SHEET 1 REV -.
